My father was treated for typhoid 5 months back ( Age 68). Since then he has developed constipation problem and from last few days he has urine related problems as well. Can any doctors through some light on possible treatment or diet?
They are not "Typhoid" drugs; they are just a collection of different antibiotics. If he had side effects to antibiotics they have already been and gone.
If you want a doctors opinion you wont get it in the Q&A's. We are people just like you more or less so you will get personal opinions. If you want the advice of a doctor, pay for one. Your father has to see the doctor about the urinary issue first and just try a laxative for the constipation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 11 Jul 2012 • 2 answers
Posted 6 Mar 2013 • 1 answer
Posted 4 Oct 2016 • 0 answers
Posted 3 Mar 2017 • 0 answers